Extravasation can present serious accidental complication of intravenous drug application. While monoclonal antibodies do not show the necrotic potential of cytotoxic chemotherapy drugs, considerable inflammatory toxicity can occur, necessitating standardized operating procedures for the management of their extravasation. Here, we report the clinical course and management of dinutuximab beta extravasation in a 3-year-old child. Dinutuximab beta is a chimeric monoclonal antibody targeting the GD2 disialoganglioside on the surface of neuroblastoma cells that has in recent years gained significant importance in the treatment of high-risk neuroblastoma, now contributing to both first- and second-line therapy protocols. The dinutuximab beta extravasation reported here occurred when the patient received the antibody cycle as a continuous infusion over a 10-day period after haploidentical stem cell transplantation for relapsed high-risk neuroblastoma. The extravasated dinutuximab beta caused local pain, swelling, and hyperemia accompanied by fever and an overall deterioration in the general condition. Laboratory diagnostics demonstrated an increase in C-reactive protein level and total white blood cell count. Clinical complication management consisted of intravenous fluid therapy, local dabbing with dimethyl sulfoxide (DMSO), analgesia with dipyrone, as well as application of intravenous antibiotics to prevent bacterial superinfection in the severely immunocompromised host. The patient considerably improved after six days with this treatment regimen and fully recovered by day 20.